# SDR AALA201703089017

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 6,216 hours, 2,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT 11WL FAILED TEST. REMOVED AND REPLACED EPSU BATTERY AT THE LEFT EMERGENCY EXIT IAW AMM 33-51-38. OPERATIONAL CHECK GOOD.
